Separately continuous functions on products of compact sets and their dependence on n variables

Authors

  • V. K. Maslyuchenko
  • V. V. Mykhailyuk

Abstract

By using the theorem on the density of the topological product and the generalized theorem on the dependence of a continuous function defined on a product of spaces on countably many coordinates, we show that every separately continuous function defined on a product of two spaces representable as products of compact spaces with density n depends on n variables. In the case of metrizable compact sets, we obtain a complete description of the sets of discontinuity points for functions of this sort.

Published

25.03.1995

Issue

Section

Research articles

How to Cite

Maslyuchenko, V. K., and V. V. Mykhailyuk. “Separately Continuous Functions on Products of Compact Sets and Their Dependence on n Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 3, Mar. 1995, pp. 344-50, https://umj.imath.kiev.ua/index.php/umj/article/view/5423.